Main Forums > Living With HIV

Hubby is mad at me - Update

(1/7) > >>

Teresa:
Well hubby is pissed at me....why??

Because I called the Dr this morning and he has to get across town as fast as he can when he gets off work to see the Dr.

Why did I call the Dr? He has started getting a rash on his back. He came to me Wednesday night to have me look at his back because he had a place that was itching. It was a spot about the size of a quarter, red, raised, and had a few little bumps. It looked like he scratched a few of the bumps but one he hadn't gotten to looked like a little blister about the size of a pinhead.

Last night after his shower i asked to see his back and he had another place on his back but it was more toward the left side. The other place was more in the center of his back.

Hes had a rash twice before and it didn't looked like this one. He started taking Atripla about 3 weeks ago. He thinks I'm overacting and even raised his voice.

So I'm hoping when he goes to the Dr they give him a shot! Preferably with a dull needle....teach him to yell at me when im just trying to keep him well and healthy.

Teresa

LatinAlexander:
oops Teresa...

I hope that nothin important is going on with your hubby...Keep us informed,ok?

Alex

Matty the Damned:
T,

You're right to do this. I can appreciate Hubby's annoyance but any significant rash must be seen to. I know about this stuff. ;)

MtD
(Who wishes he had a T.)

Christine:
Teresa,
He needs to go to the Dr.

A rash is a symptom that needs to be addressed. It is probably just an annoying side effect that needs to be worked through, but it is better to be safe than sorry.

Big hugs to you!
Christine

Alain:
.

Navigation

[0] Message Index

[#] Next page

Go to full version